# SDR FOTR20006NR5780

- Difficulty date: February 3, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: BAC15171427
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MOP SILL CORRODED UNDERSIDE STA 1130 BELOW FLOOR.  REPAIRED ON FASI WO 20006, N/R 05780.  REMOVED AND REPLACED WEB BETWEEN STA 1110 TO 1130 IAW B727 SRM 53-10-2 FIG 5, 51-30-5, 51-30-6 AND 51-10-1, REV 102.  MATERIAL USED: 7075-T6, 0.063, DIM: 18.620 BY 7.0.
